# SDR SWIA2018070244840

- Difficulty date: July 2, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 30,851 hours, 30,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED DURING APPROACH RECEIVED WOW INPUT CAUTION MESSAGE AND A DOWN AND LOCKED 3 GREEN INDICATION. EXECUTED GO AROUND PROCEDURE TO INCLUDE GEAR RETRACTION. COMPLIED WITH QRH. ON SECOND APPROACH GEAR EXTENSION WAS NORMAL. RECEIVED NO WOW INPUT CAUTION MESSAGE AND A DOWN AND LOCKED 3 GREEN INDICATION. (FLT 3265) FO: 07/02/2018 CLOSED REMOVED AND REPLACED UPPER AND WOW SUB-ASSY IAW AMM. PERFORMED RETRACTION/EXTENSION OPERATIONAL TEST. NO FAULTS NOTED.
